Journal Report

RUSSIAN MATHEMATICAL SURVEYS

Download PDF
Journal Information
Journal Title
RUSSIAN MATHEMATICAL SURVEYS
Publisher
STEKLOV MATHEMATICAL INST, RUSSIAN ACAD SCIENCES
ISSN
0036-0279
E-ISSN
1468-4829
Database
Clarivate
Domain
Physical Sciences
Classification History
Year A+ A B C
2026 ✓ ✓
2025 ✓ ✓
2024 ✓ ✓
2023 ✓ ✓
2021/2022 ✓ ✓
2020 ✓ ✓
2019 ✓ ✓ ✓
2018 ✓
A journal may have more than one classification in the same year. All recorded classifications are displayed.
Recent Articles
$n$-valued monoids on $\mathbb{C}P^1$ and discriminants
Victor Matveevich Buchstaber, Mikhail Igorevich Kornev
2026 Vol. 81 Issue 1 Pages 191-193
On inverse source problem for piecewise constant case
Roman Gennadievich Novikov, Basant Lal Sharma
2026 Vol. 81 Issue 3 Pages 559-561
A variational formula in the Schottky model of Riemann surfaces
Andrei Borisovich Bogatyrev
2026 Vol. 81 Issue 3 Pages 550-552
Three-dimensional Fano minifolds
Dmitri Olegovich Orlov
2026 Vol. 81 Issue 2 Pages 391-393
Solution to Hart-van Mill's Problem 61
Nikolay Lvovich Poliakov, Denis Igorevich Saveliev
2026 Vol. 81 Issue 1 Pages 189-190
Formal Hamiltonian description of homogeneous vector fields
Andrey Vladimirovich Tsiganov
2026 Vol. 81 Issue 2 Pages 379-381
On the complexity of decentralized optimization via global function parameters
Dmitry Aleksandrovich Kovalev, Andrey Borisovich Kupavskii, Alexander Viktorovich Rogozin et al.
2026 Vol. 81 Issue 3 Pages 556-558
Algorithmic complexity of theories with Kleene iteration
Stepan Lvovich Kuznetsov
2026 Vol. 81 Issue 1 Pages 125-188
Annulus principle in the problem of the existence of an infinite-dimensional invariant torus
Sergey Dmitrievich Glyzin, Andrei Yurevich Kolesov
2026 Vol. 81 Issue 1 Pages 65-124
Random walks on rank one symmetric spaces of non-compact type
Fedor Andreevich Gnetov, Valentin Dmitrievich Konakov
2026 Vol. 81 Issue 3 Pages 553-555
Articles retrieved from Crossref.
Green Journals | https://www.green-journals.com | info@green-journals.com
Printed: October 31, 2026 06:59